# SDR COMA0060131

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER AND MACH TRIM CAUTION MESSAGE.  RESET STAB TRIM SYSTEM.  COULD NOT DUPLCIATE.  NO FAULT CODES IN TRIM COMPUTER.
